# SDR 2004FA0000932

- Difficulty date: December 13, 2004
- Submitted: December 13, 2004
- Operation: General aviation
- Aircraft: N717LR
- Make and model: Cessna 421C
- Aircraft serial: 421C1109
- Aircraft time: 2,300 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 515610211
- Part serial: 421C
- Condition: Corroded
- Location: Left Wing
- Part time: 2,300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING NACELLE, ANGLE JUST AFT OF FIREWALL EXHIBITED SEVERE CORROSION. CORROSION WAS TRANSFERED TO UPPER WING SKIN AND FUEL CELL.
